Alert archive / Maryland / Flash Flood Warnings in 2015
Flash Flood Warning 2, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at May 18, 2015, 8:51 PM EDT for Carroll County, Frederick County, Maryland. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2015, 8:51 PM EDT (00:51 UTC)
- Expired
- May 19, 2015, 1:45 AM EDT
- In force
- 5 hr
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, MD, Frederick County, MD
The radar
The Sterling radar (KLWX), 66 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 11:28 PM EDT | FLASH FLOOD | 1 Ese Walkersville, MD | STAUFFER RD AND WATER ST CLOSED DUE TO HIGH WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 157 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 0.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 306 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1649 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
898
WGUS51 KLWX 190051
FFWLWX
MDC013-021-190545-
/O.NEW.KLWX.FF.W.0002.150519T0051Z-150519T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
851 PM EDT MON MAY 18 2015
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MARYLAND...
EAST CENTRAL FREDERICK COUNTY IN NORTH CENTRAL MARYLAND...
* UNTIL 145 AM EDT
* AT 849 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
AREA. RAINFALL AMOUNTS UP TO TWO INCHES HAVE BEEN ESTIMATED AND AN
ADDITIONAL 1 TO 2 INCHES OF RAINFALL IS EXPECTED. THIS WILL CAUSE
CREEKS AND STREAMS TO RAPIDLY RISE OUT OF THEIR BANKS.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
WALKERSVILLE...NEW MARKET...DISCOVERY-SPRING GARDEN...LINGANORE-
BARTONSVILLE...NEW WINDSOR...WOODSBORO...UNION BRIDGE...
MIDDLEBURG...AND MOUNT PLEASANT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3964 7717 3955 7706 3938 7710 3940 7737
3955 7737
$$
BJL3 follow-up statements
520
WGUS71 KLWX 190205
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1005 PM EDT MON MAY 18 2015
MDC013-021-190545-
/O.CON.KLWX.FF.W.0002.000000T0000Z-150519T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARROLL MD-FREDERICK MD-
1005 PM EDT MON MAY 18 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR
SOUTHWESTERN CARROLL AND EAST CENTRAL FREDERICK COUNTIES...
AT 1002 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN FROM SHOWERS
AND THUNDERSTORMS...WITH RAINFALL ESTIMATES UP TO 3 INCHES IN THE
WARNED AREA. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED
LATE THIS EVENING WITH UP TO AN ADDITIONAL INCH RAIN EXPECTED.
THIS WILL CAUSE CREEKS AND STREAMS TO RAPIDLY RISE OUT OF THEIR
BANKS.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
FREDERICK...WALKERSVILLE...NEW MARKET...DISCOVERY-SPRING GARDEN...
LINGANORE-BARTONSVILLE...NEW WINDSOR...WOODSBORO...UNION BRIDGE...
MIDDLEBURG...MOUNT PLEASANT...LIBERTYTOWN...MARSTON...UNIONVILLE...
NEW MIDWAY...LADIESBURG...UNIONTOWN...KEYMAR AND LINWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3964 7717 3955 7706 3938 7710 3940 7737
3955 7737
$$
BJL999 WGUS71 KLWX 190517 FFSLWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 117 AM EDT TUE MAY 19 2015 MDC013-190526- /O.CAN.KLWX.FF.W.0002.000000T0000Z-150519T0545Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CARROLL MD- 117 AM EDT TUE MAY 19 2015 ...THE FLASH FLOOD WARNING FOR SOUTHWESTERN CARROLL COUNTY IS CANCELLED... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES. LAT...LON 3955 7724 3941 7726 3942 7737 3955 7737 $$ MDC021-190545- /O.CON.KLWX.FF.W.0002.000000T0000Z-150519T0545Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FREDERICK MD- 117 AM EDT TUE MAY 19 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR CENTRAL FREDERICK COUNTY... AT 116 AM EDT...COUNTY EMERGENCY MANAGERS REPORTED ROAD CLOSURES AT STAUFFER ROAD AND WATER STREET IN WALKERSVILLE. SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... FREDERICK...WALKERSVILLE...DISCOVERY-SPRING GARDEN... LINGANORE-BARTONSVILLE...WOODSBORO AND MOUNT PLEASANT. THIS INCLUDES FLOOD PRONE ROADS LOCATIONS COPPERMINE ROAD NEAR ISRAEL CREEK...HILL ROAD NEAR ISRAEL CREEK... CASH SMITH ROAD NEAR ISRAEL CREEK...DANCE HALL ROAD NEAR ADDISON RUN...GAS HOUSE PIKE NEAR LINGANORE CREEK...CRUM ROAD NEAR SILVER HILL CREEK...STAUFFER ROAD NEAR ISRAEL CREEK...WATER STREET ROAD NEAR ISRAEL CREEK...AND ALTON ROAD NEAR LINGANORE CREEK TRIBUTARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 3955 7724 3941 7726 3942 7737 3955 7737 $$
603 WGUS71 KLWX 190553 FFSLWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 153 AM EDT TUE MAY 19 2015 MDC021-190601- /O.EXP.KLWX.FF.W.0002.000000T0000Z-150519T0545Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FREDERICK MD- 153 AM EDT TUE MAY 19 2015 ...THE FLASH FLOOD WARNING FOR CENTRAL FREDERICK COUNTY HAS EXPIRED... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. WATER WILL RECEDE FROM STAUFFER ROAD AND WATER STREET IN WALKERSVILLE...HOWEVER PLEASE CONTINUE TO HEED ANY ROAD CLOSURE SIGNAGE. LAT...LON 3955 7724 3941 7726 3942 7737 3955 7737 $$ ADS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at May 18, 2:58 PM EDT, 5 hours 53 minutes earlier.
Area forecast discussion, May 18, 2:58 PM EDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 258 PM EDT MON MAY 18 2015 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE AREA ON TUESDAY. COOLER AND DRY HIGH PRESSURE WILL BUILD IN FROM MIDWEEK THROUGH THE EARLY PART OF THE WEEKEND. && .NEAR TERM /THROUGH TUESDAY/... SHOWERS AND THUNDERSTORMS DEVELOPED AS THE CONVECTIVE TEMP WAS REACHED LATE THIS MORNING INTO THE AFTERNOON. AREAS OF NERN MD NEAR THE BAY...INCLUDING BALTIMORE CITY...HAVE SINCE STABILIZED WITH TEMPS FALLING BACK INTO THE UPPER 70S. ELSEWHERE...THE CONVECTION CONTINUES WITH TEMPS IN THE 80S...EVEN PUSHING 90 IN SPOTS. MESOANALYSIS SHOWS THE GREATEST CAPE IS IN THE ONE AREA WHERE THERE HAS BEEN NO CONVECTION...AND NOTHING OF CONSEQUENCE SEEMS TO BE ABLE TO FORM ON THE OUTFLOW PUSHING WEST FROM THE BALTIMORE METRO TOWARD FREDERICK. BUT SOME OF THE HI-RES MODELS DO HINT THAT WHEN THE CONVECTION CURRENTLY OVER ERN WV PROPAGATES INTO THAT HIGHER-CAPE ZONE...IT GETS A BIT OF A BOOST IN INTENSITY. SO THAT WILL NEED TO BE MONITORED TOWARD 00Z. BLENDED TPW INDICATES PWATS AROUND 1.7 INCHES...SIMILAR TO WHAT MODEL FORECASTS INDICATED FOR 18Z. EARLIER CELLS WEST/SW OF WILMINGTON DELAWARE HAVE NOT MOVED MUCH AND THUS DROPPED AN ESTIMATED 2-3 INCHES OF RAIN. THIS POTENTIAL EXISTS LOCALLY ALSO BUT SO FAR EVERYTHING IS MOVING ALONG AND NOT STAYING IN ANY ONE LOCATION. HI-RES MODELS INDICATE THIS IS LIKELY TO CONTINUE OVERALL. ACTIVITY WILL DECREASE THIS EVENING WITH THE LOSS OF HEATING...AND MUCH OF THE OVERNIGHT CURRENTLY LOOKS DRY /ALTHOUGH A STRAY SHOWER CANNOT BE RULED OUT AT ANY POINT/. BUT TONIGHT WILL BE UNSEASONABLY WARM AND QUITE HUMID AGAIN WITH LOWS SIMILAR TO...IF NOT A DEGREE OR TWO WARMER THAN...THIS MORNING. A COLD FRONT MOVES THROUGH DURING THE DAY ON TUESDAY. CONVECTIVE TEMPS ARE AGAIN IN THE LOW/MID 80S...BUT THE MITIGATING FACTOR IS TIME-RELATED...WITH THE FRONT THROUGH MOST OF THE AREA BY EARLY AFTERNOON...AND WINDS SHIFTING OUT OF THE WEST...A MAJOR HINDRANCE TO PRECIP DEVELOPMENT. POPS WERE LOWERED WEST OF THE BLUE RIDGE...AND KEPT AT LESS THAN 50/50 WEST OF THE METRO AREAS. PWATS ARE ALSO NOT AS IMPRESSIVE TOMORROW...AND THERE IS MORE STEERING FLOW...SO THE HEAVY RAIN THREAT DECREASES TOO. && .SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/... GENERAL CONSENSUS AMONGST THE 12Z MODEL SUITE HAS THE COLD FRONT EXTENDING JUST EAST OF THE CHESAPEAKE BAY BY TUES EVENING. MOSTLY ZONAL FLOW ALOFT LACKING IN ANY SIGNIFICANT FORCING LENDS TO ANY PCPN ACTIVITY TUES EVENING BEING DRIVEN BY SFC INSTABILITY AND LIFT PRODUCED BY THE COLD FRONT. AS SUCH...SCT SHOWERS AND MAYBE AN ISO TSTM PSBL INITIALLY TUES EVENING...BUT WILL QUICKLY TAPER POPS OFF AS THE FRONT CLEARS THE AREA ALONG WITH LOSS OF DIURNAL HEATING. DRY WX BY THE SECOND HALF OF THE NIGHT AND LASTING THRU WED AS SFC HIGH PRESSURE OVER THE WESTERN GREAT LAKES BUILDS IN....WITH THE REGION REMAINING ON THE EASTERN PERIPHERY. SUBSIDENCE ALOFT AIDES IN MOSTLY SUNNY SKIES...WITH SCT CU PSBL. INCREASING CLOUDS WED NIGHT WITH SFC LOW PRESSURE ATTEMPTING TO ORGANIZE OVER THE SOUTHEASTERN. OVERRIDING PCPN COULD POSSIBLY MOVE IN BY LATE WED TO SOUTHWESTERN PORTIONS OF THE CWA...WITH MOST OF THE AREA STAYING DRY TILL AFTR DAYBREAK THURS MORNING. CAA BEHIND THE COLD FRONT WILL DROP TEMPS BACK TO MORE SEASONAL LVLS...LOWS 40S AND 50S AND HIGHS UPPER 60S TO MID 70S. && .LONG TERM /THURSDAY THROUGH MONDAY/... LOW PRES TO OUR SOUTH MOVES OFFSHORE THU NIGHT INTO FRI... BRINGING SOME SCATTERED SHOWERS MAINLY TO THE S AND SE OF THE CWA. SHOWERS LOCATION WILL DEPEND ON THE TRACK OF THIS LOW PRES... WHICH IS UNCERTAIN AT THIS MOMENT. HIGH PRES BUILDS INTO THE REGION FRI AND INTO SUN... BRINGING DRIER CONDITIONS FOR THE FIRST HALF OF THE WEEKEND. RETURN FLOW INCREASES MOISTURE TO THE REGION FOR SUN... AND THE CHANCE FOR SHOWERS AND AFTERNOON TSTMS. A WARM FRONT APPROACHES LATE ON SUN INTO MON. SOME SHOWERS AND AFTERNOON TSTMS ARE POSSIBLE ON MON AS WELL. HIGH TEMPS WILL BE IN THE UPR 70S TO LOW 80S FOR FRI AND SAT...IN THE LOW 80S FOR SUN... AND IN THE UPR 80S FOR MON. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... GENERALLY VFR CONDITIONS THROUGH THE TAF PERIOD. CANNOT RULE OUT SOME LOW STRATUS AT BWI/MTN TONIGHT...BUT KEPT CIGS AT MVFR FOR NOW. ALSO CANNOT RULE OUT PATCHY FOG THOUGH OVERCAST SPREADING IN FROM THE WEST MAY KEEP THAT FROM BEING A BIG ISSUE. LOWER VSBYS POSSIBLE IN SCTD TO NUMEROUS SHRA/TSRA THROUGH EARLY EVENING TODAY. VFR CONDITIONS TUES NIGHT THROUGH FRIDAY. NW WINDS WED 10-15 KTS WED AFTN...PSBL GUSTS UP TO 20 KTS. SOME SCATTERED SHOWERS PSBL THU NIGHT. && .MARINE... LIGHT WINDS ON THE WATERS THROUGH TUESDAY. SOME LOCALLY GUSTY WINDS ARE POSSIBLE IN AND NEAR SHRA/TSRA BOTH TODAY AND TUESDAY. SCA CONDITIONS BCMG MORE LIKELY TUES NIGHT THRU WED MORNING BEHIND THE COLD FRONT ON THE CHESAPEAKE BAY AND MAYBE LOWER TIDAL POTOMAC. SCA GUSTS PSBL THRU WED AFTN...WITH ALL WATERS BCMG SUB- SCA BY WED NIGHT AND REMAINING THAT WAY THROUGH FRIDAY. && .CLIMATE... UNUSUALLY WARM WEATHER CONTINUES THROUGH TOMORROW. RECORD HIGH MINIMUMS MAY BE BROKEN AT DCA AND IAD TODAY /MAY 18TH/ AND COULD BE APPROACHED TOMORROW MORNING TOO. RECORD HI MINS FOLLOW... SITE...MAY 18TH.........MAY 19TH......... DCA....68 (1995*).......70 (1986/1962)... BWI....68 (1900/1896)...75 (1877)........ IAD....66 (1995)........66 (1969)........ *ALSO IN 1953...1943 AND 1900. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && SYNOPSIS...JE NEAR TERM...JE SHORT TERM...SEARS LONG TERM...IMR AVIATION...JE/SEARS/IMR MARINE...JE/SEARS/IMR
Hazardous weather outlook, May 18, 4:29 PM EDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 429 PM EDT MON MAY 18 2015 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-191000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 429 PM EDT MON MAY 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-191000- WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEASTERN MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN- NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN- BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- 429 PM EDT MON MAY 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 9:11 PM EDT | Flash Flood Warning | LWX | Baltimore, Harford, City of Baltimore | 5 hr |
| May 19, 3:31 AM EDT | Areal Flood Warning | LWX | Anne Arundel, Howard, Prince George's | 3 hr |
| May 19, 3:33 AM EDT | Areal Flood Warning | LWX | Anne Arundel, Howard, Prince George's | 3 hr |
Nearby
Flash Flood Warnings in Maryland, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.